# SDR MASA2022090400223

- Difficulty date: September 5, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 25,821 hours, 22,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMR CEILING LITE ROW 8 INOP
R&R EMR CEILING LIGHT BULB ROW 8. OPS CHECK GOOD
